MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC TNI PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC TNI PANEL
Model Number 97021HS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); High Blood Pressure/ Hypertension (1908)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported discrepant triage tni results compared to roche cobas hs-tnt over 1 patient lot#: t16153, sn: (b)(6).Patient information: a 40 y/o male patient came to the (b)(6) on (b)(6) 2026.Sx: intermittent headache lasting for about a week.Dx: hypertension urgency from main hospital.Sample information: triage wb-edta used as the specimen, collected via venipuncture.Roche redrawn blood (run 1: 15:10, run 2: 19:02, 20:25); li heparin plasma collected via venipuncture.The patient was not treated based on triage tni result.No repeat test on triage tnt was performed.Patient rx: hydrochlorothiazide 12.5 mg, losartan 100 mg, metoprolol tartrate 25 mg, polyethylene glycol 17 gram posder.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retained devices of triage cardiac lot: t16153rn.Retains of the complaint lot performed properly when tested with "normal" (apparently healthy) donors.No issues with tni recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency or no corrective action is required.

Brand Name
TRIAGE CARDIAC TNI PANEL
Common Device Name
TRIAGE CARDIAC TNI PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
francis castro
9975 summers ridge road
san diego, CA 92121
8583020818
MDR Report Key24975154
Report Number3013982035-2026-00021
Device Sequence Number14665067
Product Code MMI
UDI-Device Identifier30014613337935
UDI-Public(01)30014613337935(10)T16153RN(11)250923(17)260606
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model Number97021HS
Device Lot NumberT16153RN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: 55070, SN: (B)(6).; PN: 55070, SN: (B)(6).
Patient Age40 YR
Patient SexMale